CaltechAUTHORS
  A Caltech Library Service

Elementary proofs of Berndt's reciprocity laws

Apostol, Tom M. and Vu, Thiennu H. (1982) Elementary proofs of Berndt's reciprocity laws. Pacific Journal of Mathematics, 98 (1). pp. 17-23. ISSN 0030-8730. http://resolver.caltech.edu/CaltechAUTHORS:APOpjm82

[img]
Preview
PDF
See Usage Policy.

455Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:APOpjm82

Abstract

Using analytic functional equations, Berndt derived three reciprocity laws connecting five arithmetical sums analogous to Dedekind sums. This paper gives elementary proofs of all three reciprocity laws and obtains them all from a common source, a polynomial reciprocity formula of L. Carlitz.


Item Type:Article
Additional Information:Euclid Identifier: euclid.pjm/1102734381 Zentralblatt Math Identifier : 0479.10010 Mathmatical Reviews number (MathSciNet): MR644934
Record Number:CaltechAUTHORS:APOpjm82
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:APOpjm82
Alternative URL:http://projecteuclid.org/Dienst/UI/1.0/Summarize/euclid.pjm/1102734381
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:543
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:14 Jul 2005
Last Modified:26 Dec 2012 08:40

Repository Staff Only: item control page